# SDR EIAA2000047

- Difficulty date: September 9, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KLAX - FLT EIA 7552 - WITH GEAR HANDLE IN UP POSITION, DOOR OPEN LIGHTS ILLUMINATED.  BOTH PRI AND ALT GEAR DOOR LIGHTS ALSO ILLUMINATED.  NO AURAL INDICATIONS OR BUFFETING NOTES.  OPERATED WITH GEAR HANDLE IN UP POSITION.  ON INSPECTION FOUND CRACK AT FRONT NOSE WHEELWELL LEFT WALL, AND INSULATION WRAPPED AROUND GEAR DOOR LINKAGE.  REMOVED INSULATION.  SYSTEM CHECK NORMAL PER MM 32-61-00.  STOP DRILLED CRACK AND INSTALLED DOUBLER REPAIR PER SRM 51-40-00/02.  (X)
